We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Mirena, it caused me to have cysts and throw my hormones off to the point i grew thick hair on my face.
a year after its removal im having trouble ttc, i had chemicals last year due to what it did to me. hoping this year for my bfp after a chemical in november. so far af is now back on track and i now know my Oing time frame and lp